MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 11MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #5 11MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5531G511
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices listed in this report: catalog (g): long description (g): lot/serial #: a 5520b500, triathlon prim cem fxd bplt #5 , ahy8j.A 5510f501, triathlon cr fem comp #5 l-cem, ahd3c.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Not returned.
 
Event or Problem Description
Sales rep reported patient was revised due to painful knee, hot bone.
 
Additional Manufacturer Narrative
An event regarding triathlon baseplate loosening involving triathlon insert was reported.Based on the information provided there is no indication or allegation that device reported in this investigation contributed to the event.The patient was revised for a loose baseplate.The insert is seated upon the baseplate and does not interact with bone and as such is not a contributor to loosening of the knee system.As part of revising the baseplate the insert would have had to be explanted.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Sales rep reported patient was revised due to painful knee, hot bone.Update: "the patient fell hard on her leg after her primary surgery and said it felt hot.The fall i'm sure played a part in the loosening of the tibial baseplate which is what led to surgery".

Brand Name
X3 TRIATHLON CS INSERT #5 11MM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6663529
Report Number0002249697-2017-01988
Device Sequence Number16637018
Product Code MBH
UDI-Device Identifier07613327045864
UDI-Public07613327045864
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2020
Device Catalogue Number5531G511
Device Lot NumberLEL981
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR